# SDR RAIA00610018

- Difficulty date: October 11, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,695 hours, 17,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT NR 5531 - STL - CABIN EMERGENCY LIGHT NOT ILLUMINATING. MAINTENANCE PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.
